Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/4192
Title: Aerodynamic suppression of wing rock using fuzzy logic control
Authors: SREENATHA, AG
NAIR, NK
SUDHAKAR, K
Keywords: Slender Delta-Wings
Motion
Issue Date: 2000
Publisher: AMER INST AERONAUT ASTRONAUT
Citation: JOURNAL OF AIRCRAFT, 37(2), 345-348
URI: http://dx.doi.org/10.2514/2.2602
http://dspace.library.iitb.ac.in/xmlui/handle/10054/4192
http://hdl.handle.net/10054/4192
ISSN: 0021-8669
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.